# SDR SWAA2022111760341

- Difficulty date: October 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT RT WING.   REPAIRED IB MAIN FLAP WEDGE PANEL LOWER SURFACE AT RT WING IAW SRM 57-53-01-2R-7, REPAIR 7.
